I have taken a low dose of Pamelor for several years. I tried getting off of the medication by weaning myself for several weeks. It caused stomach cramps and diarrhea, so I went back on the medication at about 2/3 of my dosage. It calmed down a tiny bit but is still far from normal. I have taken a couple months to decrease 3 mgs but it seems to be getting worse. Is there any bridging medication to help get me off of this? I am desperate to find others who have gone through this and have been helped. My Dr doesn't seem very informed about this.
- Pamelor Information for Consumers
- Pamelor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pamelor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2014 • 2 answers
Posted 19 Apr 2016 • 0 answers
Posted 3 Jul 2016 • 0 answers
Metronidazole - Im supposed to take the medication for 7 days but I only made it to the 6th day does
Posted 21 Jul 2016 • 0 answers
Posted 26 Aug 2016 • 0 answers